RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 513–517 (Mi zvmmf5221)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Completely conservative difference schemes for a two-dimensional Landau equation

I. F. Potapenko, V. A. Chuyanov

Moscow

Full text: PDF file (476 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 249–253

Bibliographic databases:

UDC: 519.6:533.9
Received: 26.02.1979

Citation: I. F. Potapenko, V. A. Chuyanov, “Completely conservative difference schemes for a two-dimensional Landau equation”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 513–517; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 249–253

Citation in format AMSBIB
\Bibitem{PotChu80}
\by I.~F.~Potapenko, V.~A.~Chuyanov
\paper Completely conservative difference schemes for a two-dimensional Landau equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 513--517
\mathnet{http://mi.mathnet.ru/zvmmf5221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572407}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 249--253
\crossref{https://doi.org/10.1016/0041-5553(80)90040-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5221
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zakharov, V. I. Karas', “Nonequilibrium Kolmogorov-type particle distributions and their applications”, Phys. Usp., 56:1 (2013), 49–78  mathnet  crossref  crossref  adsnasa  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:100
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020